# SDR ABXA20120423337

- Difficulty date: April 23, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63011
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERIOR SURFACE HAS SEVERAL DENTS.  REPAIRED DAMAGED AREA IAW B767-200 SRM 52-30-01.  REPAIR G. RFTS NO. 45886, ACFT WAS GROUNDED.
